# SDR SWIA201436233

- Difficulty date: January 23, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 29,519 hours, 24,877 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH CRACKS NOTED ON FS 621 AFT PRESS BULKHEAD FWD FACE AT LBL 27.50 BETWEEN WL 120.00 & WL 75.00.  C-CHECK CUT AWAY DAMAGE, FABRICATED NEW PARTS & INSTALLED ON FS 621 AFT PRESS BULKHEAD IAW REO.
